# SDR AALA202304110594

- Difficulty date: April 10, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 63,628 hours, 26,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 FLIGHT ATTENDANT SEAT ONE FLASHLIGHT BLINKING RED. ONE L1 DOOR FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT INOPERATIVE. REMOVE AND REPLACE BATTERY IN FLIGHT ATTENDANT FLASHLIGHT IN ACCORDANCE WITH AMM 25-64-00. OPERATION CHECKS GOOD IN ACCORDANCE WITH AMM 25-64-00.
